# SDR SWAA020275

- Difficulty date: February 5, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 70,119 hours, 54,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 182, WL 185 & RBL 5.7.  REPAIRED WEB PER SWA RA.
